| Model Number |
20-750 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for removal: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iii.Additionally, healthcare professional reported "crease/folding of implant." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: weight to the spec and creases fold.Cloudy in the gel observed after autoclave cycle creases are observed but have no relationship with manufacturing.Base on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description